Annales Henri Poincaré

, Volume 12, Issue 8, pp 1431–1447

Recursion Between Mumford Volumes of Moduli Spaces

Article

DOI: 10.1007/s00023-011-0113-4

Cite this article as:
Eynard, B. Ann. Henri Poincaré (2011) 12: 1431. doi:10.1007/s00023-011-0113-4

Abstract

We propose a new proof, as well as a generalization of Mirzakhani’s recursion for volumes of moduli spaces. We interpret those recursion relations in terms of expectation values in Kontsevich’s integral, i.e., we relate them to a ribbon graph decomposition of Riemann surfaces. We find a generalization of Mirzakhani’s recursions to measures containing all higher Mumford’s κ classes, and not only κ1 as in the Weil–Petersson case.

Copyright information

© Springer Basel AG 2011

Authors and Affiliations

  1. 1.Service de Physique Théorique de SaclayGif-sur-Yvette CedexFrance

Personalised recommendations